# SDR SWIA201436447

- Difficulty date: January 27, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 20 UPPER FWD CLIP POSSIBLE CRACKED AT UPPER AFT RIVET.  C CHECK REPLACED RT WING RIB 20 UPPER FWD CLIP IAW SRM.
